Hokkaido Mathematical Journal

No.1

KRIELE Marcus, SCHARLACH Christine, VRANCKEN Luc,
An extremal class of 3-dimensional elliptic affine spheres
Hokkaido Mathematical Journal, 30 (2001) pp.1-23
MOSZYŃSKI Marcin,
Quantization of canonical isomorphisms and the semiclassical von Neumann theorem
Hokkaido Mathematical Journal, 30 (2001) pp.25-64
HORIMOTO Hiroshi,
On a correspondence between blocks of finite groups induced from the Isaacs character correspondence
Hokkaido Mathematical Journal, 30 (2001) pp.65-74
STANĚK Svatoslav,
On global properties of solutions of the equation y'(t)=ay(t-by(t))
Hokkaido Mathematical Journal, 30 (2001) pp.75-89
KIDOH Rie,
Hilbert schemes and cyclic quotient surface singularities
Hokkaido Mathematical Journal, 30 (2001) pp.91-103
YAMANOUCHI Takehiko,
Uniqueness of Haar measures for a quasi Woronowicz algebra
Hokkaido Mathematical Journal, 30 (2001) pp.105-112
TONG Xiaojiao, ZHOU Shuzi,
Global convergence of a trust-region algorithm for inequality constrained optimization
Hokkaido Mathematical Journal, 30 (2001) pp.113-136
HAYASHI Nakao, NAUMKIN Pavel I.,
Scattering theory and large time asymptotics of solutions to the Hartree type equations with a long range potential
Hokkaido Mathematical Journal, 30 (2001) pp.137-161
IIDA Youichi,
Normal extensions and induced characters of 2-groups Mn
Hokkaido Mathematical Journal, 30 (2001) pp.163-176
OKUYAMA Takashi,
On kernels of purifiability in arbitrary abelian groups
Hokkaido Mathematical Journal, 30 (2001) pp.177-194
KANEDA Eiji, KISO Kazuhiro,
On the areas of geodesic triangles on a surface
Hokkaido Mathematical Journal, 30 (2001) pp.195-204
TSUKADA Takaharu,
On symplectic and contact regular r-cubic configurations
Hokkaido Mathematical Journal, 30 (2001) pp.205-220
LEINDLER László,
Comments on the absolute convergence of Fourier series
Hokkaido Mathematical Journal, 30 (2001) pp.221-230
ELDUQUE Alberto,
Invariant projectively flat affine connections on Lie groups
Hokkaido Mathematical Journal, 30 (2001) pp.231-239
LEINDLER László,
On the generalized absolute convergence of Fourier series
Hokkaido Mathematical Journal, 30 (2001) pp.241-251